MathSciNet Relay Station
MathSciNet bibliographic data
MR1074307 32S35 (32J25)
Arapura, Donu Hodge theory with local coefficients on compact varieties. Duke Math. J. 61 (1990), no. 2, 531–543.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement